Marín, David and Villadelprat, Jordi (2022) On the cyclicity of Kolmogorov polycycles. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (35). pp. 1-31. ISSN 1417-3875
|
Text
p9904.pdf Download (622kB) | Preview |
Official URL: http://www.math.u-szeged.hu/ejqtde/periodica.html?...
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 31 Jan 2023 08:48 |
Last Modified: | 31 Jan 2023 08:48 |
URI: | http://real.mtak.hu/id/eprint/157788 |
Actions (login required)
![]() |
Edit Item |